American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(74B20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 27 of 27 found      Go to page: 1

[1] Graça Carita, Vladimir V. Goncharov and Georgi V. Smirnov. Vector variational problem with knitting boundary conditions. Quart. Appl. Math. 75 (2017) 249-265.
Abstract, references, and article information
View Article: PDF

[2] Zhen Lei, Thomas C. Sideris and Yi Zhou. Almost global existence for 2-D incompressible isotropic elastodynamics. Trans. Amer. Math. Soc. 367 (2015) 8175-8197.
Abstract, references, and article information   
View Article: PDF

[3] Josef Bemelmans, Giovanni P. Galdi and Mads Kyed. On the steady motion of a coupled system solid-liquid. Memoirs of the AMS 226 (2013)
Book volume table of contents   

[4] Timothy J. Healey and Christopher M. Papadopoulos. Bifurcation of hemitropic elastic rods under axial thrust. Quart. Appl. Math. 71 (2013) 729-753. MR 3136993.
Abstract, references, and article information
View Article: PDF

[5] Weinan E and Jianfeng Lu. The Kohn-Sham equation for deformed crystals. Memoirs of the AMS 221 (2013)
Book volume table of contents   

[6] Piotr Hajłasz, Tadeusz Iwaniec, Jan Malý and Jani Onninen. Weakly differentiable mappings between manifolds. Memoirs of the AMS 192 (2008) MR 2357085.
Book volume table of contents   

[7] G. H. M. van der Heijden, M. A. Peletier and R. Planqué. On end rotation for open rods undergoing large deformations. Quart. Appl. Math. 65 (2007) 385-402. MR 2330564.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] R. J. Knops. On local uniqueness in nonlinear elastodynamics. Quart. Appl. Math. 64 (2006) 321-333. MR 2243866.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] J. Merodio and R. W. Ogden. Remarks on instabilities and ellipticity for a fiber-reinforced compressible nonlinearly elastic solid under plane deformation. Quart. Appl. Math. 63 (2005) 325-333. MR 2150778.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] E. W. Billington. Generalisation of Hooke's law for finite strain to include the elastic range of strain-hardening materials. Quart. Appl. Math. 62 (2004) 781-795. MR MR2104274.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Dietrich Braess and Pingbing Ming. A finite element method for nearly incompressible elasticity problems. Math. Comp. 74 (2005) 25-52. MR 2085401.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Andrzej Joachim Karwowski. Remark on indirect matching of singularly perturbed boundary value problems. Quart. Appl. Math. 61 (2003) 401-433. MR MR1999829.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] William G. Collier Jr.. Estimating stresses in a partially inflated high altitude balloon using a relaxed energy. Quart. Appl. Math. 61 (2003) 17-40. MR MR1955222.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Sören Bartels and Carsten Carstensen. Each averaging technique yields reliable a posteriori error control in FEM on unstructured grids. Part II: Higher order FEM. Math. Comp. 71 (2002) 971-994. MR 1898742.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Carsten Carstensen and Sören Bartels. Each averaging technique yields reliable a posteriori error control in FEM on unstructured grids. Part I: Low order conforming, nonconforming, and mixed FEM. Math. Comp. 71 (2002) 945-969. MR 1898741.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Angelo Marcello Tarantino. Dynamic crack propagation in sheets of compressible neo-Hookean material under general in-plane loading. Quart. Appl. Math. 59 (2001) 479-492. MR MR1848530.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] H. E. Huntley, A. S. Wineman and K. R. Rajagopal. Load maximum behavior in the inflation of hollow spheres of incompressible material with strain-dependent damage. Quart. Appl. Math. 59 (2001) 193-223. MR MR1827811.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Millard F. Beatty and Qing Jiang. On compressible materials capable of sustaining axisymmetric shear deformations. III. Helical shear of isotropic hyperelastic materials. Quart. Appl. Math. 57 (1999) 681-697. MR MR1724300.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Angelo Marcello Tarantino. The singular wedge problem in the nonlinear elastostatic plane stress theory. Quart. Appl. Math. 57 (1999) 433-451. MR MR1704455.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Irene Fonseca, Jack Schaeffer and Mikhail M. Shvartsman. Oscillations in one-dimensional elasticity with surface energy. Quart. Appl. Math. 57 (1999) 475-499. MR MR1704443.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Robert Peszek. Generalizations of the Greenberg-Rascle construction of periodic solutions to quasilinear equations of $1$-D elasticity. Quart. Appl. Math. 57 (1999) 381-400. MR MR1686196.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Robert G. Root. A derivation of degenerate von K\'arm\'an equations for strongly anisotropic plates. Quart. Appl. Math. 57 (1999) 19-36. MR MR1672167.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Robert G. Root. Boundary value problems for degenerate von K\'arm\'an equations. Quart. Appl. Math. 57 (1999) 1-17. MR MR1672163.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] J. M. Ball. The calculus of variations and materials science. Quart. Appl. Math. 56 (1998) 719-740. MR MR1668735.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] L. M. Hoskins. The strain of a gravitating sphere of variable density and elasticity . Trans. Amer. Math. Soc. 21 (1920) 1-43. MR 1501134.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] L. M. Hoskins. The strain of a gravitating, compressible elastic sphere . Trans. Amer. Math. Soc. 11 (1910) 203-248. MR 1500861.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] L. M. Hoskins. The strain of a non-gravitating sphere of variable density . Trans. Amer. Math. Soc. 11 (1910) 494-504. MR 1500876.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 27 of 27 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia